MAUDE Adverse Event Report: ARGON MEDICAL DEVICES ATRIEVE VASCULAR SNARE KIT 7FR

ARGON MEDICAL DEVICES ATRIEVE VASCULAR SNARE KIT 7FR
Model Number 382007030
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as returned.As of the date of this report, the sample has not been evaluated.A follow-up report will be provided once the device has been reviewed.
 
Event or Problem Description
Atrieve was used to remove ivc filter and the procedure was successfully completed.Then when the atrieve snare was removed from the patient, there were some adhered substances coiled around the shaft.The adhered substances looks partially fluffy.(b)(6) comment: the customer would like to know what these substances are.Please kindly advice us if these are known phenomenon and/or what possibly these are.Because the procedure was completed without problem, no credit memo is requested.
 
Additional Manufacturer Narrative
One sample was returned for review, outside of its original packaging.Visual inspection of the sample does show a dark, thin material spindled around approximately 2 inches of the guidewire.The material does not move freely, and crumbles into pieces when stress is applied.As the material was first noticed after the procedure was completed, this issue is likely to have occurred during or after the procedure in the user's environment.The complaint is not confirmed.As no manufacturing defect has been detected, no corrective action will be taken at this time.
 
Event or Problem Description
Atrieve was used to remove ivc filter and the procedure was successfully completed.Then when the atrieve snare was removed from the patient, there were some adhered substances coiled around the shaft.The adhered substances looks partially fluffy.Sugan comment: the customer would like to know what these substances are.Please kindly advice us if these are known phenomenon and/or what possibly these are.Because the procedure was completed without problem, no credit memo is requested.

Brand Name
ATRIEVE VASCULAR SNARE KIT 7FR
Common Device Name
ATRIEVE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key14198626
Report Number0001625425-2022-00992
Device Sequence Number12073667
Product Code MMX
UDI-Device Identifier20886333003994
UDI-Public20886333003994
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021606
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2023
Device Model Number382007030
Device Catalogue Number382007030
Device Lot Number11228285
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2022
Supplement Date Received by Manufacturer04/14/2022
Initial Report FDA Received Date04/25/2022
Supplement Report FDA Received Date06/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown